Issues from 2014

On the coherence conjecture of Pappas and Rapoport

Pages 1-85 by Xinwen Zhu | From volume 180-1

Cannon-Thurston maps for surface groups

Pages 1-80 by Mahan Mj | From volume 179-1

Invariant varieties for polynomial dynamical systems

Pages 81-177 by Alice Medvedev, Thomas Scanlon | From volume 179-1

Energy quantization for Willmore surfaces and applications

Pages 87-136 by Yann Bernard, Tristan Rivière | From volume 180-1

On Zaremba’s conjecture

Pages 137-196 by Jean Bourgain, Alex Kontorovich | From volume 180-1

Fractal Weyl law for open quantum chaotic maps

Pages 179-251 by Stéphane Nonnenmacher, Johannes Sjöstrand, Maciej Zworski | From volume 179-1

Special test configuration and K-stability of Fano varieties

Pages 197-232 by Chi Li, Chenyang Xu | From volume 180-1

Cyclic extensions and the local lifting problem

Pages 233-284 by Andrew Obus, Stefan Wewers | From volume 180-1

The $c$-function expansion of a basic hypergeometric function associated to root systems

Pages 253-299 by J. V. Stokman | From volume 179-1

The Oort Conjecture on lifting covers of curves

Pages 285-322 by Florian Pop | From volume 180-1

Geometry and braiding of Stokes data; Fission and wild character varieties

Pages 301-365 by P. P. Boalch | From volume 179-1

Dispersion for the wave equation inside strictly convex domains I: the Friedlander model case

Pages 323-380 by Oana Ivanovici, Gilles Lebeau, Fabrice Planchon | From volume 180-1

Geometric and homological properties of affine Deligne-Lusztig varieties

Pages 367-404 by Xuhua He | From volume 179-1

Rational points on pencils of conics and quadrics with many degenerate fibres

Pages 381-402 by Tim D. Browning, Lilian Matthiesen, Alexei N. Skorobogatov | From volume 180-1

Corrigendum to: Operator monotone functions and Löwner functions of several variables

Pages 403-405 by Jim Agler, John E. McCarthy, Nicholas J. Young | From volume 180-1

A product theorem in free groups

Pages 405-429 by Alexander A. Razborov | From volume 179-2

Calabi flow, geodesic rays, and uniqueness of constant scalar curvature Kähler metrics

Pages 407-454 by Xiuxiong Chen, Song Sun | From volume 180-2

Limit theorems for translation flows

Pages 431-499 by Alexander I. Bufetov | From volume 179-2

Stable logarithmic maps to Deligne–Faltings pairs I

Pages 455-521 by Qile Chen | From volume 180-2

Potential automorphy and change of weight

Pages 501-609 by Thomas Barnet-Lamb, Toby Gee, David Geraghty, Richard Taylor | From volume 179-2

ACC for log canonical thresholds

Pages 523-571 by Christopher D. Hacon, James McKernan, Chenyang Xu | From volume 180-2

Microdifferential systems and the codimension-three conjecture

Pages 573-620 by Masaki Kashiwara, Kari Vilonen | From volume 180-2

On the diameter of permutation groups

Pages 611-658 by Harald A. Helfgott, Ákos Seress | From volume 179-2

Sets of integers with no large sum-free subset

Pages 621-652 by Sean Eberhard, Ben Green, Freddie Manners | From volume 180-2

Euler systems for Rankin–Selberg convolutions of modular forms

Pages 653-771 by Antonio Lei, David Loeffler, Sarah Livia Zerbes | From volume 180-2

Ax-Lindemann for $\mathcal{A}_g$

Pages 659-681 by Jonathan Pila, Jacob Tsimerman | From volume 179-2

Min-Max theory and the Willmore conjecture

Pages 683-782 by Fernando C. Marques, André Neves | From volume 179-2

On self-similar sets with overlaps and inverse theorems for entropy

Pages 773-822 by Michael Hochman | From volume 180-2

Counting points on hyperelliptic curves in average polynomial time

Pages 783-803 by David Harvey | From volume 179-2

Recovering the good component of the Hilbert scheme

Pages 805-841 by Torsten Ekedahl, Roy Skjelnes | From volume 179-3

Galois orbits and equidistribution of special subvarieties: towards the André-Oort conjecture

Pages 823-865 by Emmanuel Ullmo, Andrei Yafaev | From volume 180-3

A general regularity theory for stable codimension 1 integral varifolds

Pages 843-1007 by Neshan Wickramasekera | From volume 179-3

The André-Oort conjecture

Pages 867-925 by Bruno Klingler, Andrei Yafaev | From volume 180-3

The geometry of the moduli space of odd spin curves

Pages 927-970 by Gavril Farkas, Alessandro Verra | From volume 180-3

Fourier transform and the global Gan–Gross–Prasad conjecture for unitary groups

Pages 971-1049 by Wei Zhang | From volume 180-3

Truncations of level $1$ of elements in the loop group of a reductive group

Pages 1009-1040 by Eva Viehmann | From volume 179-3

Image of the Burau representation at $d$-th roots of unity

Pages 1041-1083 by T. N. Venkataramana | From volume 179-3

Spherical Hecke algebras for Kac-Moody groups over local fields

Pages 1051-1087 by Stéphane Gaussent, Guy Rousseau | From volume 180-3

Sharp vanishing thresholds for cohomology of random flag complexes

Pages 1085-1107 by Matthew Kahle | From volume 179-3

The Hodge theory of Soergel bimodules

Pages 1089-1136 by Ben Elias, Geordie Williamson | From volume 180-3

Kodaira dimension and zeros of holomorphic one-forms

Pages 1109-1120 by Mihnea Popa, Christian Schnell | From volume 179-3

Bounded gaps between primes

Pages 1121-1174 by Yitang Zhang | From volume 179-3

Most odd degree hyperelliptic curves have only one rational point

Pages 1137-1166 by Bjorn Poonen, Michael Stoll | From volume 180-3

On the boundedness of Bernoulli processes

Pages 1167-1203 by Witold Bednorz, Rafał Latała | From volume 180-3

On the quantitative distribution of polynomial nilsequences — erratum

Pages 1175-1183 by Ben Green, Terence Tao | From volume 179-3

Small scale creation for solutions of the incompressible two-dimensional Euler equation

Pages 1205-1220 by Alexander Kiselev, Vladimir Šverák | From volume 180-3

A Note from Reiko Miyaoka

Pages 1221- by Reiko Miyaoka | From volume 180-3